# SDR RJEF598HAA

- Difficulty date: July 15, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N477TA
- Make and model: Airbus A319-132
- Aircraft serial: 1952
- Engine: Iae V2524A5
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: E/E Bay Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, PILOT REPORTED INDICATION OF AFT AVIONICS DOOR.  THE AC WAS DIVERTED.  AFTER LANDING, INSPECTION OF THE DOOR WAS PERFORMED AND FOUND IT PROPERLY CLOSED AND INDICATIONS WERE NORMAL.  ALSO PERFORMED PROXIMITY SENSORS CLEANING AND INSTALLATION OF THE TARGET AT CONTROL LEVER IAW MM 52-35-13;  OPERATIONALLY TESTED SEVERAL TIMES, NORMAL IAW MM.  ADDITIONALLY, THE DOOR HAS BEEN CONFIRMED CLOSED AND LOCKED.  THE AIRCRAFT RETURNED TO NORMAL OPERATIONS.
